It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: Paxil------EXTREME fatigue!!

Re: Paxil------EXTREME fatigue!!

[ Back to Messages ]

Message

Posted by Joy on November 11, 2000 at 18:23:18:

In Reply to: Re: Paxil------EXTREME fatigue!! posted by Bill L on November 06, 2000 at 08:11:58:


Definitely go back to 10 mg for another few days, then go to 15 mg a few days and then the full 20mg. This should make a difference knowing that Paxil is normally a bid sedating.

: Ask your doctor about reducing the dose and then gradually increasing it over a period of a few weeks.

: : I have been taking Paxil for 3 days now (20mg a day) and it is making me so tired that I can't even function.
: : Today I slept away most of the day. It is now 9:45 p.m. and I would say that I've been out of bed
: : no more than 3 hours all day long. I tried to take a walk earlier, I got halfway down the road
: : and I felt like I just wanted to lay down in the road and sleep. My legs and muscles felt very week also.
: : l've never had this much fatigue before. Has anyone else experienced this and if so, will it go away soon?
: : Thanks




Follow Ups




All times are GMT -7. The time now is 01:21 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!